MathSciNet Relay Station
MathSciNet bibliographic data
MR2335551 49J40 (90C47)
Altangerel, Lkhamsuren; Boţ, Radu Ioan; Wanka, Gert On the construction of gap functions for variational inequalities via conjugate duality. Asia-Pac. J. Oper. Res. 24 (2007), no. 3, 353–371.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement